Engineering

Volume 5, Issue 5 (May 2013)

ISSN Print: 1947-3931   ISSN Online: 1947-394X

Google-based Impact Factor: 0.79  Citations  

I-Pre-Cauchy Double Sequences and Orlicz Functions

HTML  XML Download Download as PDF (Size: 84KB)  PP. 52-56  
DOI: 10.4236/eng.2013.55A008    3,040 Downloads   4,364 Views   Citations

ABSTRACT

Let be a double sequence and let M be a bounded Orlicz function. We prove that x is I-pre-Cauchy if and only if This implies a theorem due to Connor, Fridy and Klin [1], and Vakeel A. Khan and Q. M. Danish Lohani [2]

Cite this paper

V. Khan, N. Khan, A. Esi and S. Tabassum, "I-Pre-Cauchy Double Sequences and Orlicz Functions," Engineering, Vol. 5 No. 5A, 2013, pp. 52-56. doi: 10.4236/eng.2013.55A008.

Cited by

[1] On Zweier I-convergent double sequence spaces
2016
[2] ON SOME GENERALIZED I-CONVERGENT DOUBLE SEQUENCE SPACES DEFINED BY A SEQUENCE OF MODULI
2015
[3] ON A GENERALIZED DIFFERENCE SEQUENCE SPACES DEFINED BY A DOUBLE SEQUENCE OF ORLICZ FUNCTIONS
2015
[4] ON SOME GENERALIZED I-CONVERGENT DOUBLE SEQUENCE SPACES DEFINED BY A SEQUENCE OF MODULI.
ROMAI Journal, 2015
[5] On some Zweier I-convergent double sequence spaces defined by a modulus function
Analysis, 2014
[6] ZWEIER I-CONVERGENT DOUBLE SEQUENCE SPACES DEFINED BY ORLICZ FUNCTION†
Journal of applied mathematics & informatics, 2014
[7] On some Zweier I-convergent double sequence spaces de ned by a modulus function
Analysis, 2014
[8] ON SOME GENERALIZED I-CONVERGENT DOUBLE SEQUENCE SPACES DEFINED BY A MODULUS FUNCTION
J. Appl. Math. & Informatics Vol, 2014
[9] ZWEIER I-CONVERGENT DOUBLE SEQUENCE SPACES DEFINED BY ORLICZ FUNCTION
J. Appl. Math. & Informatics Vol, 2014

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.